# SDR DXTA2025102705423

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,492 hours, 4,752 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 2322T
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE APPROACHING THE AIRPORT WE GOT A RED CAS GEAR DISAGREE MESSAGE AND A MOMENTARY RED CAS NOSE DOOR OPEN MESSAGE THAT WENT OUT WHILE RUNNING THE GEAR DISAGREE CHECKLIST.  HAD UP INDICATIONS FOR THE 3 GEAR. WHILE RUNNING THE QRH FOR GEAR DISAGREE GOT TO WHERE THE GEAR DISAGREE LIGHT WENT OUT & THREE GREEN DN INDICATIONS WERE DISPLAYED FOR THE GEAR. CHECKLIST SAID NO FURTHER ACTION REQUIRED. END OF PROCEDURE. WE LANDED WITH NO FURTHER ISSUES.  REMOVED SUSPECTED DEFECTIVE NLG SELECTOR VALVE AND INSTALLED CUSTOMER SUPPLIED INSPECTED AND TESTED NLG SELECTOR VALVE IAW AMM 32-22-16 ,OPS CHECKED NORMAL
